# SDR 01FDEA00186

- Difficulty date: March 11, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 OIL PRESSURE/FILTER BYPASS LIGHT STAY ON LONGER THAN NORM.  INFLT ENGINE SHUTDOWN ACCOMPLISHED.
